CSpace  > 数学所
On the Fucik point spectrum for Schrodinger operators on R-N
Bartsch, Thomas1; Wang, Zhi-Qiang2; Zhang, Zhitao3
2009-08-01
Source PublicationJOURNAL OF FIXED POINT THEORY AND APPLICATIONS
ISSN1661-7738
Volume5Issue:2Pages:305-317
AbstractWe investigate the Fucik point spectrum of the Schrodinger operator S-lambda = - Delta + V-lambda in L-2(R-N) when the potential V-lambda has a steep potential well for sufficiently large parameter lambda > 0. It is allowed that S-lambda has essential spectrum with finitely many eigenvalues below the infimum of sigma(ess)(S-lambda). We construct the first nontrivial curve in the Fucik point spectrum by minimax methods and show some qualitative properties of the curve and the corresponding eigenfunctions. As applications we establish some results on existence of multiple solutions for nonlinear Schrodinger equations with jumping nonlinearity.
KeywordFucik spectrum Schrodinger operator nonlinear Schrodinger equations jumping nonlinearity critical point theory
DOI10.1007/s11784-009-0109-6
Language英语
Funding ProjectAlexander von Humboldt Foundation in Germany ; National Natural Science Foundation of China[10671195] ; National Natural Science Foundation of China[10831005]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000268726400007
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/8526
Collection数学所
Corresponding AuthorBartsch, Thomas
Affiliation1.Univ Giessen, Math Inst, D-35392 Giessen, Germany
2.Utah State Univ, Dept Math & Stat, Logan, UT 84322 USA
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Bartsch, Thomas,Wang, Zhi-Qiang,Zhang, Zhitao. On the Fucik point spectrum for Schrodinger operators on R-N[J]. JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,2009,5(2):305-317.
APA Bartsch, Thomas,Wang, Zhi-Qiang,&Zhang, Zhitao.(2009).On the Fucik point spectrum for Schrodinger operators on R-N.JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,5(2),305-317.
MLA Bartsch, Thomas,et al."On the Fucik point spectrum for Schrodinger operators on R-N".JOURNAL OF FIXED POINT THEORY AND APPLICATIONS 5.2(2009):305-317.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bartsch, Thomas]'s Articles
[Wang, Zhi-Qiang]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bartsch, Thomas]'s Articles
[Wang, Zhi-Qiang]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bartsch, Thomas]'s Articles
[Wang, Zhi-Qiang]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.